Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pricking sensation on the skin after shower or sweat. On allergy injections for bilomia dust treatment. Side effect or water allergy?

I think im alergic to water,or i have aquagenic pruritus??? When i get out of the shower or sweat i get a prickly feeling almost like little tiny needles being pushed on the surface of my skin, sometimes I even get red blotches or its itchy! I am currently getting alergy injections to treat me for bilomia dust might and I have done that for the past 14 weeks, is it possible that as a side effect the injections have caused a chemical problem in my body and in result given me this weird outcome?? what should I do?! Please help me!
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the treatment you took for dust mite allergy
in allergic patients the immunity is low and the body cannot tolerate variations more than 12 degree above the normal temp and 12 degree below
which is tolerated by healthy persokn
our body temp is 37 and any variation which takes body to 25 degree below can cause allergy or 49 above there will be problem
there is sometimes associated fungus which inccreases in sweat
you have to increase immunity of body
there are immunoglobulins injections which increases the immunity of body 3 sets of one injection per week is required and is to be reapeated after specific tmes
thje doctor you copnsult can detail you
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor